# SDR UALA2013051003266

- Difficulty date: May 7, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,040 hours, 10,177 cycles
- Engine: Pwa PW4077
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 3820007106
- Part serial: RO10427
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR FAILED TO CLOSE.  REPLACED LEFT MAIN GEAR DOOR SOLENOID VALVE PER AMM.  OPS CHECKED GOOD.
